MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE; GENERAL-PURPOSE SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE; GENERAL-PURPOSE SYRINGE
Catalog Number 309574
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that five stoppers of five bd¿ luer-lok syringes were defective and improperly suiting into their place, probably causing leakage.
 
Additional Manufacturer Narrative
Investigation summary: two photos and one 3ml syringe with needle in an opened blister pack from batch #8124923 (p/n 309574) were received.The photos appear to show the same syringe as the physical sample.An insecure stopper condition is observed in the returned sample.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect potential root cause for the insecure stopper defect is associated with the assembly process.No corrective actions are necessary based on the defective rate identified.
 
Event or Problem Description

Brand Name
BD LUER-LOK SYRINGE
Common Device Name
GENERAL-PURPOSE SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8283448
Report Number1213809-2019-00118
Device Sequence Number2389533
Product Code FMF
UDI-Device Identifier30382903095743
UDI-Public30382903095743
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue Number309574
Device Lot Number8124923
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;